Research Repository

Browse by Author: Kim, Young-Ho

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 14.

Article

Cho, Yeol Je, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kim, Young-Ho (2012) A note on the existence and uniqueness of the solutions to SFDES. Journal of Inequalities and Applications, 2012. ISSN 1025-5834 (print) 1029-242X (online)

Cho, Yeol Je, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kim, Young-Ho (2011) On some Gronwall type inequalities involving iterated integrals. Mathematical Inequalities and Applications, 14 (3). pp. 605-620. ISSN 1331-4343

Cho, Yeol Je, Dragomir, Sever S, Lin, Chia-Shiang, Kim, Seong Sik and Kim, Young-Ho (2008) Some Pecaric's Type Inequalities in 2-inner Product Spaces and Applications. Taiwanese Journal of Mathematics, 12 (2). pp. 357-372. ISSN 1027-5487

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Kim, Young-Ho (2008) On Bessel's and Gruss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications. Kyungpook Mathematical Journal, 48 (2). pp. 207-222. ISSN 1225-6951

Dragomir, Sever S, Cho, Yeol Je and Kim, Young-Ho (2006) On Some Integral Inequalities with Iterated Integrals. Journal of the Korean Mathematical Society, 43 (3). pp. 563-578. ISSN 0304-9914

Cho, Yeol Je, Dragomir, Sever S, Lin, Chia-Shing, Kim, Seong Sik and Kim, Young-Ho (2003) Some Pečarić’s Type Inequalities in 2-Inner Product Spaces and Applications. RGMIA research report collection, 6 (Supp).

Dragomir, Sever S and Kim, Young-Ho (2003) On Nonlinear Integral Inequalities of Gronwall Type in Two Variables. Journal of The Indonesian Mathematical Society, 9 (2). pp. 77-87. ISSN 0854-1380

Dragomir, Sever S and Kim, Young-Ho (2003) Some Integral Inequalities for Functions of Two Variables. Electronic Journal of Differential Equations, 10. pp. 1-13. ISSN 1072-6691

Dragomir, Sever S and Kim, Young-Ho (2003) On Nonlinear Integral Inequalities of Gronwall Type in Two Variables. RGMIA research report collection, 6 (2).

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Kim, Young-Ho (2003) On Bessel's and Grüss' Inequalities for Orthornormal Families in 2-Inner Product Spaces and Applications. RGMIA research report collection, 6 (4).

Cho, Yeol Je, Dragomir, Sever S and Kim, Young-Ho (2003) On Some Gronwall Type Inequalities Involving Iterated Integrals. RGMIA research report collection, 6 (Supp).

Cho, Yeol Je, Dragomir, Sever S and Kim, Young-Ho (2003) On Some Gronwall Type Inequalities with Iterated Integrals. RGMIA research report collection, 6 (Supp).

Dragomir, Sever S and Kim, Young-Ho (2001) The Strengthened Hardy Inequalities and its New Generalizations. RGMIA research report collection, 4 (4).

Dragomir, Sever S and Kim, Young-Ho (2001) Some Refinements of Hilbert-Pachpatte type integral Inequalities. RGMIA research report collection, 4 (4).